Alert archive / Mississippi / Freeze Warnings in 2018
Freeze Warning 9, NWS Jackson, MS
NWS Jackson, MS issued this freeze warning at Nov 14, 2018, 9:33 AM CST for 47 counties in Mississippi; Ashley County, Chicot County, Arkansas; 9 parishes in Louisiana. It took effect at Nov 14, 2018, 6:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2018, 9:33 AM CST (15:33 UTC)
- In effect from
- Nov 14, 2018, 6:00 PM CST
- Expired
- Nov 15, 2018, 9:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Jackson, MS
All 58 counties
Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 415 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
253 WWUS74 KJAN 141533 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 933 AM CST Wed Nov 14 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 142345- /O.UPG.KJAN.FZ.A.0005.181115T0600Z-181115T1500Z/ /O.NEW.KJAN.FZ.W.0009.181115T0000Z-181115T1500Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Maben, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 933 AM CST Wed Nov 14 2018 ...FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... The National Weather Service in Jackson has issued a Freeze Warning, which is in effect from 6 PM this evening to 9 AM CST Thursday. The Freeze Watch is no longer in effect. * TEMPERATURE...Lows in the mid to upper 20s possible tonight into early Thursday with temperatures below freezing for 6 to 12 hours. * IMPACTS...There will be danger to sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
3 follow-up statements
630 WWUS74 KJAN 142049 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 249 PM CST Wed Nov 14 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 150500- /O.CON.KJAN.FZ.W.0009.181115T0000Z-181115T1500Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Maben, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 249 PM CST Wed Nov 14 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... * TEMPERATURE...Lows in the mid to upper 20s possible tonight into early Thursday with temperatures below freezing for 6 to 12 hours. * IMPACTS...There will be danger to sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
244 WWUS74 KJAN 150343 AAA NPWJAN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Jackson MS 943 PM CST Wed Nov 14 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 151145- /O.CON.KJAN.FZ.W.0009.000000T0000Z-181115T1500Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Maben, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 943 PM CST Wed Nov 14 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * TEMPERATURE...Lows in the mid to upper 20s possible tonight into early Thursday with temperatures below freezing for 6 to 12 hours. * IMPACTS...This will kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 22
071 WWUS74 KJAN 150951 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 351 AM CST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST TODAY... ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 151500- /O.CON.KJAN.FZ.W.0009.000000T0000Z-181115T1500Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Maben, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 351 AM CST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE...Temperatures below freezing will continue through mid-morning today before warming into the 40s this afternoon. * IMPACTS...This will kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ NF
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this freeze warning went out at Nov 14, 6:10 AM CST, 3 hours 23 minutes earlier.
Area forecast discussion, Nov 14, 6:10 AM CST, 3 hours 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
610 AM CST Wed Nov 14 2018
...WINTER WEATHER EXPECTED TO CONTINUE THROUGHOUT TODAY...
.UPDATE...
Updated for 12Z aviation discussion. Also cleaned up the short-
term weather grids through tonight. Where temperatures drop below
freezing (32 degrees) throughout the day, light freezing drizzle
or freezing rain will be possible. Where temperatures drop to near
freezing (less than 36 degrees), periods of light snow will be
possible. No changes have been made to the ongoing Winter Weather
Advisory. /NF/
&&
.AVIATION...
12Z TAF discussion:
MVFR flight categories will prevail north of I- 20 while IFR
flight categories continue along and south of I-20. An area of -RA
and -DZ wl spread over cntrl and east MS while -SN is expected in
the NW affecting mainly GLH-GWO. GLH was observing -SN at 11Z.
Light rain is expected to become predominant areawide by aftn.
This evng additional flurries and light freezing rain wl be
possible across the NE, primarily at GTR, before the PCPN ends.
Conditions wl improve tonight from the SW. /22/
&&
.DISCUSSION...
As a closed low pressure system deepens and lifts northeastward
across Arkansas today, the likelihood of freezing or frozen
precipitation will track across portions of our forecast area. The
greatest likelihood for mainly snow as precipitation type is
through far southeast Arkansas, far northeast Louisiana, and the
Delta counties in Mississippi. A few flurries have already been
observed in Crossett, AR overnight, and a band of light snow
appears to be moving north of Interstate 20 through the Delta.
Cold air near or below freezing will continue to seep southward
along the Mississippi River, with a mix of light snow and/or rain
falling through the cooler air mass. Complicating the forecast is
the lack of very deep moisture wrapping around the low pressure
system, so the fine balance of moisture and temperatures hovering
near freezing could allow for precip to alternate between periods
of light snow, drizzle, and freezing drizzle. For areas farther
south and east as we get away from the Delta, a warmer atmosphere
will favor more of a chance for rain or rain with periods of
flurries mixing in.
Suffice it to say that the weather situation today will be a
tricky one, with the possibility for light accumulations of wintry
precipitation on elevated roads and bridges in areas where snow or
freezing rain occurs. Will keep the going Limited Risk for
freezing rain and snow in the Hazardous Weather Outlook, as well
as the current Winter Weather Advisory for the areas with the best
chance for light accumulations. Precip chances will diminish
generally from southwest to northeast through this evening and
overnight, with drier and colder air settling in across the entire
forecast area. Most locations should see a low temperature in the
mid- to upper-20s by Thursday morning. A Freeze Watch is out for
the whole area, which we plan to upgrade to a Freeze Warning
after this morning's freeze warning is cleared out. /NF/
Thursday through Tuesday:
Come Thursday morning the closed low will be lifting up over the
mid Mississippi River Valley taking the remaining cloud cover in
our north with it. Northwest flow aloft will continue along with a
northwest low level flow from a surface high centered along the
Texas coast. This will lead to another cooler than normal day
where the northeast half of our CWA will only top out in the 40s
while the southwest reaches the lower 50s. Normal highs run from
the mid 60s northwest to the lower 70s southeast. The surface high
will become centered over our CWA by Friday morning. Decent
radiational cooling of our cool dry airmass wl lead to another
morning of sub freezing temperatures for much of our CWA. Although
cooler than normal temperatures look to continue through much of
the long term period, Friday morning will be the last morning of
freezing temperatures. The surface high will shift east through
Saturday while our winds aloft slowly back to the southwest. This
will result in a gradual warming trend through Sunday. Sunday a
northern stream shortwave will move over the central Plains and
help send a weak cold front toward our CWA. This cold front is
expected to move over our western most zones late Sunday night and
clear our CWA by Monday evening. Models agree that this front
will produce very little precipitation in our area and serve to
prolong cooler than normal temperatures through Tuesday. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 36 27 50 30 / 20 7 3 0
Meridian 38 27 48 28 / 64 11 4 0
Vicksburg 36 26 50 30 / 37 4 2 0
Hattiesburg 43 28 52 28 / 60 7 2 0
Natchez 39 27 51 31 / 12 3 1 1
Greenville 33 27 47 31 / 59 6 2 0
Greenwood 34 27 46 31 / 32 11 6 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Freeze Watch from late tonight through Thursday morning for
MSZ018-019-025>066-072>074.
Winter Weather Advisory until midnight CST tonight for MSZ018-
019-025>027-034.
Freeze Warning until 9 AM CST this morning for MSZ018-019-
025>028-034>036-040>042-047.
LA...Freeze Watch from late tonight through Thursday morning for
LAZ007>009-015-016-023>026.
Winter Weather Advisory until midnight CST tonight for LAZ007.
Freeze Warning until 9 AM CST this morning for LAZ007>009-015-
016-023>025.
AR...Freeze Watch from late tonight through Thursday morning for
ARZ074-075.
Winter Weather Advisory until midnight CST tonight for ARZ074-
075.
Freeze Warning until 9 AM CST this morning for ARZ074-075.
&&
NF/22Hazardous weather outlook, Nov 14, 5:50 AM CST, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 550 AM CST Wed Nov 14 2018 ARZ074-075-LAZ007>009-015-MSZ018-019-025>028-034>036-040-041- 151200- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington- Humphreys-Holmes-Issaquena-Sharkey- 550 AM CST Wed Nov 14 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight ICE ACCUMULATION THREAT...Limited TIMING...Today FREEZE AND FROST THREAT...Significant TIMING...Tonight Light freezing rain or ice accumulation is possible through early this evening. Light icing of bridges and overpasses is also possible and travel could be difficult in some areas. (https://www.weather.gov/images/jan/graphicast/1.png) A significant freeze is expected tonight over much of the area as temperatures fall well into the middle to upper 20s. A freeze watch is in effect for the entire region. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ016-023>026-MSZ029>033-037>039-042>066-072>074-151200- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Yazoo-Madison MS- Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale- Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 550 AM CST Wed Nov 14 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight FREEZE AND FROST THREAT...Significant TIMING...Tonight A significant freeze is expected tonight over much of the area as temperatures fall well into the middle to upper 20s. A freeze watch is in effect for the entire region. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. NF && ...HAZARD LEGEND... *ICE ACCUMULATION* Extreme...Roads impassable and widespread power outages likely. Significant...Dangerous travel conditions and numerous power outages possible. Elevated...Difficult travel conditions and sporadic power outages possible. Limited...Light icing of bridges and overpasses. *FREEZE AND FROST* Extreme...Hard Freeze (less than or equal to 28 degrees) during the growing season with catastrophic damage to unprotected tender vegetation. Significant...Freeze expected (less than or equal to 32 degrees) for 3 hours or more during the growing season with significant damage to unprotected tender vegetation. Elevated...Frost expected during the growing season with damage to unprotected tender vegetation. This may include temperatures less than 32 degrees for 1-2 hours. Limited...Patchy frost during the growing season with minor damage to unprotected tender vegetation. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR WINTER WEATHER ISSUES... Current Winter Weather... https://www.weather.gov/jan/safe_Winter Day 1 through 3 Winter Threats... https://www.wpc.ncep.noaa.gov/wwd/winter_wx.shtml Winter Impact Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfhsd.html
In the hours before
Local storm report, Nov 14, 8:44 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
844 AM CST WED NOV 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM SNOW EUDORA 33.11N 91.26W
11/14/2018 M0.2 INCH CHICOT AR CO-OP OBSERVER
&&
AWLocal storm report, Nov 14, 9:01 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
901 AM CST WED NOV 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW MAYERSVILLE 32.90N 91.05W
11/14/2018 E0.1 INCH ISSAQUENA MS LAW ENFORCEMENT
SNOW COVERING VEHICLES AND GRASSY AREAS.
SNOW BEGINNING TO LET UP NOW.
&&
AWLocal storm report, Nov 14, 9:17 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 AM CST WED NOV 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM SNOW PORTLAND 33.24N 91.51W
11/14/2018 M0.3 INCH ASHLEY AR CO-OP OBSERVER
&&
AWLocal storm report, Nov 14, 9:18 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
918 AM CST WED NOV 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM SNOW DERMOTT 33.53N 91.44W
11/14/2018 E0.1 INCH CHICOT AR CO-OP OBSERVER
&&
AWLocal storm report, Nov 14, 9:19 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
919 AM CST WED NOV 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM SNOW 1 ENE CLEVELAND 33.75N 90.72W
11/14/2018 M0.2 INCH BOLIVAR MS CO-OP OBSERVER
&&
AWLocal storm report, Nov 14, 9:22 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
922 AM CST WED NOV 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM SNOW DERMOTT 33.53N 91.44W
11/14/2018 M0.1 INCH CHICOT AR CO-OP OBSERVER
CORRECTS PREVIOUS SNOW REPORT FROM DERMOTT.
&&
AWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 11:26 AM CST | River Flood Warning | JAN | Franklin | 56 hr |
Nearby
Freeze Warnings in Mississippi, 2018Freeze Warnings in Louisiana, 2018Freeze Warnings in Arkansas, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.